# SDR USAA070524

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 584,690 hours, 584,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE WEB AT DOOR SKIN, STA 847-867 AFT OF AFT CARGO DOOR HAS CORROSION.  REMOVED DAMAGE & INSTALLED REPAIR PARTS PER EA 97955A, DEFECT SIZE:  20 INCHES.
